MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT 01.32.3648HCT FLAT PE HC LINER Ø36/F

MEDACTA INTERNATIONAL SA LINER: MPACT 01.32.3648HCT FLAT PE HC LINER Ø36/F
Model Number 01.32.3648HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At about 1 month after primary the surgeon performed a washout and revised the head and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 07 april 2022: lot 2104507: 100 items manufactured and released on 30-apr-2021.Expiration date: 2026-04-19.No anomalies found related to the problem.To date, 58 items of the same lot have been sold without any similar reported event.Other device involved: batch review performed on 07 april 2022: ball heads: mectacer 01.29.208 biolox delta ceramic ball head 12/14 ø 36 size s - 4 (k112115) lot 2109340: 200 items manufactured and released on 27-oct-2021.Expiration date: 2026-10-14.No anomalies found related to the problem.To date, 163 items of the same lot have been sold without any similar reported event.

Brand Name
LINER: MPACT 01.32.3648HCT FLAT PE HC LINER Ø36/F
Common Device Name
FLAT PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14250760
Report Number3005180920-2022-00316
Device Sequence Number11861668
Product Code LPH
UDI-Device Identifier07630030812132
UDI-Public07630030812132
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/19/2026
Device Model Number01.32.3648HCT
Device Catalogue Number01.32.3648HCT
Device Lot Number2104507
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2022
Initial Report FDA Received Date04/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale